# SDR DLM88010150

- Difficulty date: January 26, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 38,628 hours, 32,204 cycles
- Engine time: 2,508 hours, 4,026 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80154
- Condition: Contaminated
- Location: Apu Bay
- Part time: 2,508 hours, 4,026 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ENGINE ANTI-ICE ON SMELLED FUMES AFTER PLACING WING ANTI-ICE ON.  SMOKE ALARMS IN REAR SOUNDED ON APPROACH WITH POWER AT IDLE.  FUMES SMELLED DURING CLIMB, CRUISE, DESCENT WITH ALL AND CROSSED FEEDS OPEN.  APU OFF TEMP CONTROL AT 12 O''''CLOCK, LT LAV SMOKE DECT SOUNDED SHORTLY AFTER WING ANTI-ICE PLACED TO TAIL OPERATION.  FOUND APU WET WITH OIL.  REPLACED APU, ALSO PERFORMED DUCT BURNOUT OPN 5088.
